# SDR CALA2023100302932

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 737-8
- Aircraft serial: 67570
- Aircraft time: 796 hours, 319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: Lt Acm Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMP RUNAWAY. NOTICED RISING TEMP AFTER ENGINE START. C OCKPIT REACHED 78C PACK FLOW CTRL SENSOR L STATUS MESSAGE PRESENT. MAINT. MESS 21-55060. ACCOMPLISHED AIR COND. IBIT WITH FLOW SENSOR TEST LEFT. TEST FAILED. REPLACED LEFT PACK FLOW CTRL. SENSOR REF AMM 21-61-24-400-801. ACCOMPLISHED FLOW SENSOR TEST REF AMM 21-00-00-730-802. TEST FAILED. LEFT PACK FLOW SENSOR IS OUT OF RANGE. PERFORMED WIRING CHECKS BETWEEN LEFT PACK FLOW SENSOR (D15822) AND LEFT INTEGRATED AIR SYSTEM CONTROLLER (D15838B). GOOD CONTINUITY, NO WIRING FAULTS FOUND. PERFORMED INTEGRATED AIR SYSTEM CONTROLLER SWAP WITH RIGHT UNIT. FAULT DID NOT FOLLOW. ADD EMP:U383580,U217914, BOTH CONTROLLERS OPS CHECK GOOD. AFTER RE-PERFORMING GROUND TESTS: AIR CONDITIONING IBIT WITH FLOW SENSOR TEST - LEFT & RIGHT. BOTH PASSED. OPS CHECKS OF PACKS AIR CONDITIONING IS COLD. AFTER ENGINES RUN TEMPERATURE DID NOT FLUCTUATE INSIDE FLIGHTDECK. REF. AMM: 21-51 TASK 851.OVERWEIGHT LANDING DUE TO DIVERSION. 15K LBS OVWT REPORTED TO TOMC PER CAPTAIN IT WAS A SOFT LANDING. ACCOMPLISHED OVERWEIGHT INSP. PHASE 1 OPTION A. REF AMM 05-51-35. NO FAULTS NOTED.
